• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



anyone else find this?

#2
Hiya,

Sorry to hear about the suspected kidney infection. Putting my pharmacy hat on....Feeling bloated while taking antibiotics (and the short period afterwards too) is not uncommon at all. Unfortunately antibiotics aren't yet capable of only targeting unwanted bacteria in your kidney - they also hit the bacteria in your stomach pretty hard (especially oral antibiotics obviously). This includes both the 'good' and the 'bad' bacteria and the lack of bacteria results in the bloated eeling when you eat food (explanation available, but I don't want to bore anyone!).

The best you can do to alleviate any side effects like this is to eat probiotic yogurts like Activia (fat free ones are syn free), or even better is to drink something like Actimel or Yakult. No syn free version of these as far as I know but Actimel are now doing a 0.1% fat version (1.5 syns each) which is a lot better than the regular ones (4.5 syns each).

I don't know why you put on weight as antibiotics don't usually affect that sort of thing...

Hope this bit of advice helps - get eating that 'good' bacteria!
 


Similar threads